Relation formulas for protoalgebraic equality free quasivarieties: Pałasińska’s theorem revisited

Michał Stronkowski , Anvar Nurakunov

Abstract

Wprowadzono nowe pojęcie tzw. relatywnej formuły relacyjnej dla protoalgebraicznej quasirozmaitości definiowalnej bez znaku równości. Wykorzystano je do podania nowego dowodu twierdzienia Pałasińskiej o skończonej aksjomatyzowalności pewnych takich quasi-rozmaitości. Twiedzenie to jest istotne, bo daje skończony opis (aksjomatyzację) dla wielu systemów dedukcyjnych (logik wraz z regułami wywodzenia).
Author Michał Stronkowski (FMIS / DAC)
Michał Stronkowski,,
- Department of Algebra and Combinatorics
, Anvar Nurakunov
Anvar Nurakunov,,
-
Journal seriesStudia Logica, ISSN 0039-3215, [1572-8730]
Issue year2013
Vol101
No4
Pages827-847
Publication size in sheets1
ASJC Classification1207 History and Philosophy of Science; 2609 Logic
DOIDOI:10.1007/s11225-013-9499-y
URL http://link.springer.com/article/10.1007/s11225-013-9499-y
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 15.0, 29-05-2020, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 29-05-2020, ArticleFromJournal
Publication indicators WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.905; WoS Impact Factor: 2013 = 0.33 (2) - 2015=0.574 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?